Translator Disclaimer
December 2009 Testing conditional independence via Rosenblatt transforms
Kyungchul Song
Ann. Statist. 37(6B): 4011-4045 (December 2009). DOI: 10.1214/09-AOS704

Abstract

This paper proposes new tests of conditional independence of two random variables given a single-index involving an unknown finite-dimensional parameter. The tests employ Rosenblatt transforms and are shown to be distribution-free while retaining computational convenience. Some results from Monte Carlo simulations are presented and discussed.

Citation

Download Citation

Kyungchul Song. "Testing conditional independence via Rosenblatt transforms." Ann. Statist. 37 (6B) 4011 - 4045, December 2009. https://doi.org/10.1214/09-AOS704

Information

Published: December 2009
First available in Project Euclid: 23 October 2009

zbMATH: 1191.62090
MathSciNet: MR2572451
Digital Object Identifier: 10.1214/09-AOS704

Subjects:
Primary: 62G07, 62G09, 62G10

Rights: Copyright © 2009 Institute of Mathematical Statistics

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.37 • No. 6B • December 2009
Back to Top